| Model Number |
H7493808015450 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the left anterior descending artery.A 4.5mm x 15mm quantum¿ maverick¿ balloon catheter was advanced for dilation.However, after the second inflation at 18 atmospheres, the balloon ruptured.The device was completely removed with the guide catheter and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a quantum maverick mr balloon catheter.The balloon was loosely folded with blood in the balloon, wire and inflation lumen.Microscopic inspection revealed a burst in the balloon material, 11mm in length.Inspection of the remainder of the device revealed a kink in the hypotube located 20cm from the strain relief.The investigation conclusion is operational context as the product meets the design & manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the left anterior descending artery.A 4.5mm x 15mm quantum maverick balloon catheter was advanced for dilation.However, after the second inflation at 18 atmospheres, the balloon ruptured.The device was completely removed with the guide catheter and the procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.